Personal Homepage
   Welcome   to...
   
Zhu, Meng's papers, books, etc.

Papers:
(1) Qi S. Zhang and Meng Zhu, Bounds on harmonic radius and limits of manifolds with bounded Bakry-Emery Ricci curvature, to appear in J. Geom. Anal.(2018), https://doi.org/10.1007/s12220-018-0072-9


(2) Qi S. Zhang and Meng Zhu, Li-Yau gradient bounds on compact manifolds under nearly optimal curvature conditions, J. Func. Anal. 275 (2018), 478-515


(3) Huai-Dong Cao and Meng Zhu, Aronson-Benilan estimates for the fast diffusion equation under the Ricci flow, Nonliear Analysis 170 (2018), 258-281.


(4) Meng Zhu, On the relation between Ricci solitons and Ricci-Harmonic solitons, J. Math. Anal. Appl. 447 (2017), Issue 2, 882ĘC889


(5) Qi S. Zhang and Meng Zhu, Li-Yau gradient bound for collapsing manifolds under integral curvature condition, Proc. Amer. Math. Soc. 145 (2017), 3117-3126


(6) Meng Zhu, Davies type estimate and the heat kernel bound under the Ricci flow, Trans. Amer. Math. Soc. 368 (2016), 1663-1680


(7) Huai-Dong Cao and Meng Zhu, Aronson-Benilan estimates for the porous medium equation under the Ricci flow, J. Math. Pure. Appl. 104 (2015), Issue 4, 729-748


(8) Qiang Chen and Meng Zhu, On rigidity of gradient Kahler-Ricci solitons with harmonic Bochner tensor, Proc. Amer. Math. Soc. 140 (2012), No. 11, 4017-4025.


(9) Huai-Dong Cao and Meng Zhu, On second variation of Perelman's Ricci shrinker entropy, Math. Ann. 353 (2012), No. 3, 747-763.


(10) Meng Zhu, The second variation of the Ricci expander entropy, Pacific J. Math. 251 (2011), No. 2, 499-510.


(11) Huai-Dong Cao and Meng Zhu, A note on compact Kahler-Ricci flow with positive bisectional curvature, Math. Res. Lett. 16 (2009), No. 6, 935-939.


(12) Qi S. Zhang and Meng Zhu, New Volume Comparison results and Applications to degeneration of Riemannian metrics, arXiv:1605.09420, 2016


(13) Chenxu He and Meng Zhu, Ricci solitons on Sasakian manifolds, arXiv:1109.4407, 2011

Personal Homepage

© Dept. of Math. East China Normal University